MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 125270
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: (b)(4).
 
Event or Problem Description
It was reported the precut opening is off center in two wafers.The product was not used.No photo provided.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi).H6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary.Batch record review: the batch record review supports that there were no discrepancies related to the issue reported.This batch was manufactured following the applicable procedures, all machine and testing parameters were in accordance with the applicable procedures and specifications, the testing results were found satisfactory and no nonconformance related to the malfunction code in analysis was noted.The line clearance was executed ¿procedimiento de despeje de línea y chequeo de seguridad (line clearance procedure and safety check)¿, the results were documented, and no issues were identified during the manufacturing process.The materials comply with the correct parameters, procedure instruction (pi), ds, mt, tm and the results are satisfactory.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Executive summary of the nonconformance (nc): during the event summary and impact evaluation of this nonconformance report (ncr), with the support of the triage team expertise and the analysis of the applicable pfmeas, the most probable causes of the problem identified.A opportunity in the process was identified, since there is no functional or dimensional test implemented to inspect the concentricity of the disc in the mlk's.A visual test is currently being performed, but this defect may be visually imperceptible to the operator.A corrective and preventive actions (capa) plan will be open to cover the preventive / corrective action resulted from this ncr.Furthermore, an ncr search conducted shows that no adverse trend was identified from january 2019 to november 2020 for this failure mode.For this reason, no additional investigation is needed.The investigation associated with related event has been approved and is complete.No additional action is required and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key8267451
Report Number9618003-2019-00844
Device Sequence Number11313497
Product Code EXE
UDI-Device Identifier00768455125173
UDI-Public00768455125173
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/08/2023
Device Model Number125270
Device Lot Number8D04257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale